Invariant difference schemes with a polynomial viscosity matrix
Doklady Akademii Nauk, Tome 222 (1975) no. 1, pp. 51-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_1_a11,
author = {Z. I. Fedotova and Yu. I. Shokin},
title = {Invariant difference schemes with a polynomial viscosity matrix},
journal = {Doklady Akademii Nauk},
pages = {51--53},
year = {1975},
volume = {222},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a11/}
}
Z. I. Fedotova; Yu. I. Shokin. Invariant difference schemes with a polynomial viscosity matrix. Doklady Akademii Nauk, Tome 222 (1975) no. 1, pp. 51-53. http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a11/